# SDR SWAA2023090195995

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 25,473 hours, 12,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMX BATT PACK M01670 FAILS CAPACITANCE CHECK<[01] REMOVED AND REPLACED EMX BATT PACK AT POSITION M01670 PER AMM 33-51-06
